# SDR 2005FA0000383

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Make and model: Doug DC10*
- System (JASC): 7100 · Powerplant System
- Part: Nose Cowl
- Part number: NSL6051513
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE COWL SENT TO US FOR REPAIR.  DURING EVALUATION SEVERE INTERGRANULAR CORROSION WAS DISCOVERED ON THE OUTER SKIN OF THE ACOUSTIC BARREL.  SUSPECT IMPROPER HEAT TREATMENT AT MFG.  PART IS CONSIDERED BEYOND ECONOMICAL REPAIR AND WILL BE SCRAPPED AT THIS LOCATION. (K)
